American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Adam Chapman. Kummer subspaces of tensor products of cyclic algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mauricio A. Ferreira and Adrian R. Wadsworth. Value functions and Dubrovin valuation rings on simple algebras. Trans. Amer. Math. Soc. 368 (2016) 1681-1734.
Abstract, references, and article information   
View Article: PDF

[3] Anna Blaszczok and Franz-Viktor Kuhlmann. Corrections and notes to ``Value groups, residue fields and bad places of rational function fields''. Trans. Amer. Math. Soc. 367 (2015) 4505-4515.
Abstract, references, and article information   
View Article: PDF

[4] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[5] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[6] J.-P. Tignol and A. R. Wadsworth. Value functions and associated graded rings for semisimple algebras. Trans. Amer. Math. Soc. 362 (2010) 687-726. MR 2551503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Linhong Wang. Completions of quantum coordinate rings. Proc. Amer. Math. Soc. 137 (2009) 911-919. MR 2457430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Franz-Viktor Kuhlmann. Value groups, residue fields, and bad places of rational function fields. Trans. Amer. Math. Soc. 356 (2004) 4559-4600. MR 2067134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. H. Brungs and N. I. Dubrovin. A classification and examples of rank one chain domains. Trans. Amer. Math. Soc. 355 (2003) 2733-2753. MR 1975397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. H. Brungs, H. Marubayashi and E. Osmanagic. A classification of prime segments in simple artinian rings. Proc. Amer. Math. Soc. 128 (2000) 3167-3175. MR 1690977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence S. Levy and Charles J. Odenthal. Package deal theorems and splitting orders in dimension 1. Trans. Amer. Math. Soc. 348 (1996) 3457-3503. MR 1351493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Darrell Haile and Patrick Morandi. On Dubrovin valuation rings in crossed product algebras . Trans. Amer. Math. Soc. 338 (1993) 723-751. MR 1104201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hui Shi Li and Freddy Van Oystaeyen. Dehomogenization of gradings to Zariskian filtrations and applications to invertible ideals . Proc. Amer. Math. Soc. 115 (1992) 1-11. MR 1081698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joachim Gräter. The ``Defektsatz'' for central simple algebras . Trans. Amer. Math. Soc. 330 (1992) 823-843. MR 1034663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Patrick J. Morandi and Adrian R. Wadsworth. Integral Dubrovin valuation rings . Trans. Amer. Math. Soc. 315 (1989) 623-640. MR 986696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia